| Model Number |
P151015 |
| Medical Device Problem Codes |
Adverse Event Without Identified Device or Use Problem (2993); Patient Device Interaction Problem (4001)
| Health Effect - Clinical Codes |
Abdominal Pain (1685); Abscess (1690); Adhesion(s) (1695); Biliary Cirrhosis (1736); Fistula (1862); Hematoma (1884); Unspecified Infection (1930); Inflammation (1932); Pain (1994); Perforation (2001); Seroma (2069); Hernia (2240); Injury (2348); Obstruction/Occlusion (2422); Ascites (2596); No Code Available (3191); Unspecified Tissue Injury (4559); Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient's attorney alleged a deficiency against the device resulting in an unspecified adverse outcome.Product was used for therapeutic treatment.The patient underwent open ventral hernia repair with mesh.The patient experienced surgical revision, infection and fistula.
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for therapeutic treatment of a ventral incisional hernia.T was reported that after inlay implant, the patient experienced adhesions, infection, abscess, large fluid collection, abdominal pain, macronodular cirrhosis, and enterocutaneous fistula.Post-operative patient treatment included revisions, lysis of adhesions, bowel resection, removal of infected mesh, liver biopsy, iv antibiotics, and incision and drainage of abscess.
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for therapeutic treatment of a ventral incisional hernia.The patient experienced adhesions, infection, abscess, and fistula.Post-operative patient treatment included revisions, lysis of adhesions, bowel resection, removal of infected mesh, and incision and drainage of abscess.
Additional Manufacturer Narrative
This information was received as a part of an extensive mesh litigation submission to medtronic.The fda was notified of this large complaint receipt.Due to the volume of complaint information received by medtronic, this resulted in a report beyond the 30 day target.Additional information: a1, b7, d11, g4 medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Additional Manufacturer Narrative
Correction: h6 (added patient code) c64343: macronodular cirrhosis.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Additional Manufacturer Narrative
Additional info: a4, b5, b7, e1 (facility name, street, city, region, postal code), g1, g3, h6 (updated patient codes and device codes, ime e2402 "macronodular cirrhosis").Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for therapeutic treatment of a ventral incisional hernia.T was reported that after inlay implant, the patient experienced pain, obstruction, recurrence, hematoma, inflammation, seroma, perforation, suffering, adhesions, infection, abscess, large fluid collection, abdominal pain, macronodular cirrhosis, and enterocutaneous fistula.Post-operative patient treatment included laparotomy, medication, revisions, lysis of adhesions, bowel resection, removal of infected mesh, liver biopsy, iv antibiotics, and incision and drainage of abscess.
Event or Problem Description
The patient's attorney alleged a deficiency against the device.Product was used for therapeutic treatment of a ventral incisional hernia.T was reported that after inlay implant, the patient experienced pain, obstruction, recurrence, hematoma, inflammation, seroma, perforation, suffering, adhesions, infection, abscess, large fluid collection, abdominal pain, macronodular cirrhosis, and enterocutaneous fistula.Post-operative patient treatment included laparotomy, medication, revisions, lysis of adhesions, bowel resection, removal of infected mesh, mesh revision, liver biopsy, iv antibiotics, and incision and drainage of abscess.
Additional Manufacturer Narrative
Additional information: a4, a5a, a5b, b5, b7, g1, h6 (imf code) medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.